Hip Pain At 17 Years Old?

Illustration of Hip Pain At 17 Years Old?
Illustration: Hip Pain At 17 Years Old? mdedge-files-live.s3.us-east-2.amazonaws.com

Hello, I’m a 17-year-old student here I want to ask. I often get sick in the right and left hip area, I have already checked with the doctor and given the prescription drug diclofenac sodium 50 mg and myonal eperisone 50 mg and antibiotics, the doctor told me to finish the three drugs, I was sick in November 2018 and after the drug was finished I was cured but now in April 2019 the disease recurred again, how to handle it again huh? Do I have to buy the drug again or have to check again to the doctor ?? Please respond, doctor

1 Answer:

Hello Princess,


Thank you for asking HealthReplies.com.

Pain in the right and left hip as you experience can indicate many things, for example:

Reproductive organ disorders, such as pre menstrual syndrome, endometriosis, ovarian cysts, myomas, pelvic inflammation
Disorders of the digestive organs, such as hernias, inflammation of the intestine, irritable bowel syndrome, digestive infections
Urinary organ disorders, such as kidney stones, kidney infections, bladder stones, cystitis
Others, such as nerve nerve, fibromyalgia, postherpetic neuralgia, rheumatoid arthritis, psychosomatic disorders, post hip injuries, and so on

This condition can be dealt with differently depending on the underlying cause. Hip pain that you feel right now is not always caused by the originator of the same pain that you experienced last year.


Therefore, considering the medicine that your doctor prescribed before is also not included in the class of over-the-counter medicines, you should not just buy it again without a doctor's prescription. Check with yourself first to a doctor or neurologist so that you are further evaluated as to the exact cause of your complaint. Further examination, for example X-ray, ultrasound, laboratory, etc. may also be recommended by your doctor.


At this time, you can first compress your hips with warm water while applying pain cream to reduce the pain. Avoid ordering or giving other drugs carelessly to deal with your complaints without seeing a doctor first. Expand to rest, choose a sleeping pad and clothes that are comfortable to use when activities. Expand to drink and eat healthy. Do not forget, always exercise and maintain your ideal body weight.


Hope this helps ...

: by

Related Question

The Skin Becomes Sensitive, Dry, Easily Peels And Redness?

The Skin Becomes Sensitive, Dry, Easily Peels And Redness?

(1 year ago)

I want to ask, so I was previously diagnosed with vasculitis. After I was diagnosed with vasculitis I felt my skin became sensitive, very often my skin was bitten by mosquitoes whi... Read more

Pain During Menstruation

Pain During Menstruation

(1 year ago)

I got a lot of menstruation this month, even in 2 hours I had to change pads because it was full. I also vomit after every meal and smell something stinging. My body was very weak ... Read more

The Penis Feels Hot After Intercourse Accompanied By Cold Sweat?

The Penis Feels Hot After Intercourse Accompanied By Cold Sweat?

(7 months ago)

On the Sunday after intercourse my penis felt hot then the next day I was sweating, colds and my eyes felt dizzy. What are the symptoms, et al... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *